Journal of the Mathematical Society of Japan

G\'en\'eralisation, aux fonctions de plusieurs variables, des th\'eor\`emes de Alexander Ostrowski et de Masuo Hukuhara concernant les fonctions convexes (J).

Par Solomon MARCUS

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 11, Number 3 (1959), 171-176.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148275

Digital Object Identifier
doi:10.2969/jmsj/01130171

Mathematical Reviews number (MathSciNet)
MR0121441

Zentralblatt MATH identifier
0098.26603

Subjects
Primary: 26.00

Citation

Solomon MARCUS, Par. G\'en\'eralisation, aux fonctions de plusieurs variables, des th\'eor\`emes de Alexander Ostrowski et de Masuo Hukuhara concernant les fonctions convexes (J). J. Math. Soc. Japan 11 (1959), no. 3, 171--176. doi:10.2969/jmsj/01130171. https://projecteuclid.org/euclid.jmsj/1261148275


Export citation